# SDR VTZA96435

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 901
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Locking Plate
- Part number: 1855222
- Condition: Cracked
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6419 - BOS-JFK - AFTER LANDING, NOTIFIED BY RAMP PERSONNEL THAT THE LT NOSE WHEEL WAS MISSING FROM THE A/C.  IAD MX WAS NOTIFIED, VIA MX CONTROL, AND THE REQUIRED MX TECHS AND MATERIAL WAS REPOSITIONED TO JFK TO INSPECT AND REPAIR THE A/C.  AT JFK, BOTH NOSE TIRES AND AXLE WERE REPLACED.  ALSO, A DETAILED INSPECTION OF THE SURROUNDING AREA AND THE  PROPER OP CHECK OF THE NLG RETRACTION SYSTEM WAS PERFORMED.  A/C WAS THEN RELEASED FOR SERV.  DURING THE INSPECT OF THE NOSE WHEEL, THAT WAS RECOVERED, IT WAS NOTICED THAT THE LOCKING PLATE FOR THE LT NOSE WHEEL WAS CRACKED WHICH WOULD HAVE CAUSED THE WHEEL TO SEPARATE FROM THE A/C.  (M)
